# SDR 96ZZZX5201

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 10607023
- Condition: Blocked
- Location: Left
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

MIAMI - ON TAKEOFF ROLL, THERE WAS NO AIRSPEED INDICATION ON THE CAPTAIN'S AIRSPEED INDICATOR.  DISCONNECTED PITOT PRESSURE LINE, APPLIED NITROGEN PRESSURE AND FOUND INSECTS (BEES) CLOGGING CAPTAIN'S PITOT TUBE.  CLEARED AL INSECTS FROM CAPTAIN'S PITOT LINES, RECONNECTED LINE, OPERATION AND LEAKED CHECKED PITOT SYSTEM IAW B727 MM, REF 34-11-0.  ACFT RELEASED FOR FLIGHT.
